BibTeX record journals/fuin/Wolski06

download as .bib file

@article{DBLP:journals/fuin/Wolski06,
  author    = {Marcin Wolski},
  title     = {Complete Orders, Categories and Lattices of Approximations},
  journal   = {Fundam. Inform.},
  volume    = {72},
  number    = {1-3},
  pages     = {421--435},
  year      = {2006},
  url       = {http://content.iospress.com/articles/fundamenta-informaticae/fi72-1-3-31},
  timestamp = {Mon, 18 May 2015 17:23:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/Wolski06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics